# SDR AALA20110323AFW01

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 64,677 hours, 22,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33124
- Condition: Cracked
- Location: Fuselage
- Part time: 64,677 hours, 22,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER SKIN BETWEEN BODY STATIONS 377 TO 395 AT STRINGER 4 LEFT LAP SPLICE.  REPAIRED DOUBLER PER EA B757-53-015839.
